On the topological classification of some types of semilinear evolution equations in a Banach space
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 576-587
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a3,
author = {Yu. L. Daletskii and G. K. Roginskii},
title = {On the topological classification of some types of semilinear evolution equations in a {Banach} space},
journal = {Differencialʹnye uravneni\^a},
pages = {576--587},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a3/}
}
TY - JOUR AU - Yu. L. Daletskii AU - G. K. Roginskii TI - On the topological classification of some types of semilinear evolution equations in a Banach space JO - Differencialʹnye uravneniâ PY - 1992 SP - 576 EP - 587 VL - 28 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_4_a3/ LA - ru ID - DE_1992_28_4_a3 ER -
Yu. L. Daletskii; G. K. Roginskii. On the topological classification of some types of semilinear evolution equations in a Banach space. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 576-587. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a3/